# SDR 4VAA201808232005

- Difficulty date: August 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 38,486 hours, 32,072 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Condition: Faulted
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A LAVATORY SMOKE CDS MESSAGE. AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MECHANIC ON BOARD FLIGHT REPORTED NO SMOKE IN LAVATORY OR ANY UNUSUAL ORDERS.  MAINTENANCE TROUBLESHOT AND FOUND THE LAVATORY SMOKE PANEL AT FAULT.  REMOVED AND REPLACED THE PANEL. AIRCRAFT RETURNED TO SERVICE.
